# SDR QXEA2018121400455

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,046 hours, 29,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unsecure
- Location: Row 2de
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT STRIP @ ROW 2DE IS UNSECURE. REMOVED FROM SERVICE. RE-SECURED EMER LT STRIP @ ROW 2DE WITH NEW CARPET TAPE. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
